# SDR SWIA201024742

- Difficulty date: August 21, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 19,779 hours, 17,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT NR 3 IS INOPERATIVE.  (FLT 6630)  REMOVED AND REPLACED EMERGENCY LIGHT.
